Balmoral Pharmacy ndl
Balmoral Day & Night Pharmacy. Your local, urgent and open late pharmacy. Order online for local same day or overnight delivery!
Pamol contains paracetamol, a medicine designed to reduce your child’s pain and fever. Paracetamol is recommended for the treatment of children’s pain and fever.
Available in orange and strawberry flavours with the great taste that kids love. Pamol provides gentle, effective relief from pain and fever in children of all ages.
Available in 100ml Orange, 100ml Strawberry, 200ml Orange and 200ml Strawberry
Ingredients: Each 5 mL contains paracetamol 250mg. Free from sugar, alcohol, colour and gluten.